# SDR DL72W951023

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Outbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND OUTBD AILERON OUTBD TAB ROD END LOOSE.  REPLACED TAB ROD END AND REPLACED SECTION OF UPPER SKIN PER SRM 57-50-5 FIG 3.
